# SDR SWAA2021021844860

- Difficulty date: January 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 303.9 AND AT LEVEL S -17L AT FWD GALLEY AREA / REPLACED INNER CHORD LOCATED BS 303.9 AND LEVEL S-17L AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND DWG 142A0050 REV.-
